Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Viagra Penile pain and ED

Viagra Penile pain and ED

Hey fellow PEers,

First of all, Merry Christmas

Just a little bit of background information. I’ve been doing PE (not very consistently) since I was about 16 years old, and I am now 22. Unfortunately, male pattern baldness struck at a young age and I started using finasteride (Propecia) at age 19 for about a year. While my hair looked nice, it basically ruined my sexual functioning and upon stopping finasteride, there was only an 80-90% improvement. Up until last week, most of my erections were only in the said 80-90% range, rarely would I get a raging erection. I was in a fairly long-term relationship where I felt (probably too) comfortable with my girlfriend and I never really bothered to look into the fact that I wasn’t consistently getting 100% erections in my early 20s. My body weight, diet and exercise habits are not an issue in this story whatsoever.

However, I am now in a new relationship so obviously I knew that the 80-90% erections weren’t going to cut it. Anyway to get to the point, we had sex for the first time the night before I went back home for Christmas. We were at a party beforehand so we both had a few drinks (which sometimes weakens my erections) and I managed to get my hands on a pill of Viagra. I took it and I would say that it probably worked too well. I had an erection so hard that it was painful at times and to top it off I was unable to finish. I am not sure whether not finishing was because of the anxiety (our first time), the alcohol, or the Viagra. She is an attractive girl and she definitely knew what she was doing in bed too, so I ruled that out. Anyway, I know that I didn’t have the proverbial 4-hour erection, but it was probably in the 2-3 hour range and then we finally gave up on fooling around. I eventually went soft while we laid in bed.

I would imagine I had erections throughout the night and I had great difficulty making myself cum even through masturbation in the morning. This was all last Friday, the 18th.

For the past week. I’ve felt a dull ache in my flaccid penis localized to the last couple of inches, basically in the spongy tissue beneath the head, and the last little bit of the shaft. This painful area feels slightly stiff too, but it’s external appearance has not changed. Getting erections has been fairly difficult too because the painful area does not engorge with blood to the same extent as the first half of the shaft and the head hardly grows at all. Getting an erection is not extra painful either and I still get nocturnal/morning erections. I don’t know much about penile injuries, but someone suggested maybe it’s a thrombosis from receiving too much fellatio (probably about 45 minutes worth that night). I was wondering if having a “110%” erection for a sustained period of time can cause any significant damage though.

I have not told my girlfriend about any of this yet (I’d rather do so in person), and I can’t get in to see my doctor until I leave home on Jan. 3rd.

Just looking for any advice, suggestions on what may have happened, similar stories, or what to expect in the upcoming weeks. Sorry for the long read.

Thanks ahead of time

Wait it out a bit, man. My dick gets sore sometimes from prolonged erections or too much masturbation, and I have used v & c a lot. Don’t worry about it. It has only been a week. It may be another 1-2 before you feel perfect, but you will.

Thanks man, that is reassuring news because I’ve never experienced anything like this before. However, during these painful periods, is your erection quality affected too? Because as of right now, my penis is basically useless.

Do you know how many milligrams of Viagra did you took that night? If a lot, like 100 or even less in your case, this could cause the results you describe. If that was the cause, things will go back to normal.


_______________

avocet8

Yeah I took a full 100mg tablet. I’ll definitely never do it again. I’ve been doing heat wraps and taking ibuprofen for the last couple days and it seems to be helping. I’ll let the doc have a look at it just to be on the safe side though.

Originally Posted by jokermanelite
Yeah I took a full 100mg tablet. I’ll definitely never do it again. I’ve been doing heat wraps and taking ibuprofen for the last couple days and it seems to be helping. I’ll let the doc have a look at it just to be on the safe side though.

Cut the dosage back half if you use it again. At least you didn’t have an erection problem with the new girl and she properly thinks you an animal.:)

Sounds like your dick just got a major workout and wasn’t used to it. Read my thread Propecia problems in the supplement forum and please report the story on Propecia if you didn’t already. You will also get some tips on keeping your hair without it.

Propecia problems?


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

100 mg is waaaay too much for someone of your age. :) 25 mg probably would have done the trick.


_______________

avocet8

I am 67, have diabetes, and as a result ED. I started taking Viagra under doctor’s direction about 10 years ago. Even with my condition, I started out with 25 mg and it worked well for 5-6 years. I then increased the dosage to 50 mg which worked well until recently when I increased to 100 mg. After starting Avocet8’s mini pumping routine I can now get by with 50 mg under good conditions.

I can only imagine what would have happened if I took 100 mg at your age. I’m sure my dick would have hurt for a week If I did what you did. I think you could cut the 25 mg tablet in half and still have good results.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Lengthening Shortened Penis Caused By Peyronie's...penismithMen's Sexual Health310-31-2010 11:02 AM

All times are GMT. The time now is 05:59 PM.